Missouri, 2019Flash Flooding and Hail in Missouri, June 21 to 24, 2019
June 21 to 24, 2019 · NWS SGF · 33 events in 14 counties and zones
Another cycle of overnight and early morning storms complexes with scattered afternoon storms resumed across the region during the June 21-24 period. Flash flooding and severe storms occurred each day with this activity.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $1.4 million
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another cycle of overnight and early morning storms complexes with scattered afternoon storms resumed across the region during the June 21-24 period. Flash flooding and severe storms occurred each day with this activity. There was a Flash Flood Emergency issued for McDonald and Newton Counties on the morning of the 23rd as much as four to six inches fell on already saturated areas. One fatality occurred in McDonald County in the town of Anderson, as a home was washed away along Beaver Branch, a tributary to Indian Creek. This was the first flood fatality in a permanent home in the Springfield WFO, CWA history (since 1994).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 21, 5:02 AM CST, 5 hours 40 minutes earlier.
Area forecast discussion, Jun 21, 5:02 AM CST, 5 hours 40 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
602 AM CDT Fri Jun 21 2019
.SHORT TERM...(Today and tonight)
Issued at 336 AM CDT Fri Jun 21 2019
Another very difficult forecast with significant model
disagreement with the evolution of several MCSs moving through the
region.
A couple MCSs are rolling across southern NE and northern KS early
this morning. The southern end of this activity may clip the
northeastern CWA this morning or early afternoon as the complex
turns southeast. There remains considerable model variability
with the progression of this convection. Attention then turns to
this to this afternoon and evening as any outflow from the earlier
MCS may trigger some isolated to scattered thunderstorms over the
northeastern CWA. The strongly capped environment will limit
development, but if any convection can get going it will tap into
a highly unstable environment. Therefore, large hail and damaging
winds are a threat that will have to be watched based on evolution
of the morning MCS.
Expecting highs around 90 today, with some low 90s (92-93).
Greatest potential for an upset to this expectation is the unknown
of convection over the northeast. Dew points will top out at 72-77
degrees, greatest west of Highway 65. Resulting heat indices range
from around 100 to 105. May need at heat advisory over portions of
the western CWA if higher than expected heat indices occur.
Southerly winds will gust to 20-35 mph today, strongest over the
west.
The forecast for tonight is, unfortunately, no easier. Wide spread
in model guidance showing evolution of another series of MCSs
makes for limited confidence. A couple CAMs (NAM-Nest and WRF-NMM) have
an MCS diving south across the CWA late tonight into Sat morning
while others show storms brushing the north and east CWA, and even
others keeping convection well north. Thinking the solutions
bringing the MCS across the area not the way to go, so weighted
the forecast on the dry side.
.LONG TERM...(Saturday through Thursday)
Issued at 336 AM CDT Fri Jun 21 2019
Saturday looks dry for the most part (as long as the Fri night MCS
activity stays out of the area). It will again be a hot day with
highs around 90 and heat indices around 100.
The shifting of the upper trough to the east later this weekend
into early next work week will result in greater shower and
thunderstorm chances and coverage Sat night into Sun and another
round Sun night into Mon morning. Flooding will be a concern
depending on how convection lines up, especially given recent
rainfall and elevated river levels across portions of the area.
Temps will be cooler with the precip across the area.
A building upper ridge more typical of summer builds in mid to
late next week. Could see some isolated afternoon showers and
thunderstorms, but no widespread rain is expected. Highs will
generally be in the 80s.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 601 AM CDT Fri Jun 21 2019
Main concerns this period is gusty southerly winds today and LLWS
tonight.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
SHORT TERM...Titus
LONG TERM...Titus
AVIATION...Titus
Hazardous weather outlook, Jun 21, 8:07 AM CST, 2 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
907 AM CDT Fri Jun 21 2019
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221415-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
907 AM CDT Fri Jun 21 2019
This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Limited hail risk.
Elevated thunderstorm wind damage risk.
Limited flooding risk.
Limited lightning risk.
Elevated excessive heat risk.
Limited non thunderstorm wind risk.
DISCUSSION...
A cluster of thunderstorms will likely track east and southeast
into northern and northeastern portions of the outlook area this
morning into the early afternoon hours. Damaging straight line
winds, hail up to the size of half dollars, frequent lightning,
and locally heavy rainfall will be possible. This will include a
risk for isolated flash flooding.
Heat index values today will be in the upper 90s to 105 degrees.
Southerly wind gusts of 25 to 35 mph can also be expected on
Friday across western Missouri and southeastern Kansas.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Heat index values on Saturday afternoon will be around 100
degrees.
Additional showers and storms will again return to the area from
Saturday night into Monday. Some strong to severe storms and
heavy rainfall will be possible along with at least a limited risk for
flooding.
Limited chances for thunderstorms will then continue into next
Monday and Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed in the next three hours for
portions of central Missouri, mainly north of an Appleton City to
Rolla line.
&&
More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep
This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf
Raberding
In the hours before
Special weather statement, Jun 21, 8:41 AM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Springfield MO
941 AM CDT Fri Jun 21 2019
MOZ055>057-211530-
Benton MO-Miller MO-Morgan MO-
941 AM CDT Fri Jun 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHERN MILLER AND
MORGAN COUNTIES UNTIL 1030 AM CDT...
At 940 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jamestown to near Urich. Movement was east
at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Truman State Park... Truman Lake...
Lake of The Ozarks... Eldon...
Versailles... Warsaw...
Lincoln... Cole Camp...
Stover... Barnett...
Syracuse... Gravois Mills...
Olean... Palo Pinto...
Etterville... Lakeview Heights...
Florence... Brandon...
Crockerville... Zora...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Truman Lake and Lake of the Ozarks, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
central Missouri.
LAT...LON 3868 9284 3860 9284 3844 9264 3843 9241
3834 9240 3834 9229 3833 9225 3834 9220
3832 9219 3823 9352 3851 9351 3851 9330
3854 9329 3853 9307 3869 9306
TIME...MOT...LOC 1440Z 275DEG 40KT 3870 9250 3852 9398
SchaumannSpecial weather statement, Jun 21, 9:44 AM CST, 58 minutes before
Special Weather Statement
National Weather Service Springfield MO
1044 AM CDT Fri Jun 21 2019
KSZ073-MOZ066-211630-
Bourbon KS-Vernon MO-
1044 AM CDT Fri Jun 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOURBON AND NORTHWESTERN
VERNON COUNTIES UNTIL 1130 AM CDT...
At 1043 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kingsville to 7 miles southeast of Parker
to near Le Roy. Movement was southeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Bronson... Uniontown...
Fulton... Redfield...
Richards... Mapleton...
Metz... Stotesbury...
Hammond... Devon...
Harding... Xenia...
This includes Interstate 49 between mile markers 104 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
southeastern Kansas...and west central Missouri.
LAT...LON 3804 9508 3804 9461 3806 9461 3805 9433
3792 9449 3777 9508
TIME...MOT...LOC 1543Z 309DEG 36KT 3877 9406 3824 9493 3805 9558
SchaumannEvent by event
14 flash flood, 9 thunderstorm wind, 9 heavy rain, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Vernon
- When
- June 21, 10:42 AM CST
- Where
- Vernon County, 2.82 mi N of Walker
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.940, -94.240
A county firefighter reported moderate damage occurred to a 20 x 40 foot building.
Thunderstorm Wind, Cedar
- When
- June 21, 12:38 PM CST
- Where
- Cedar County, 1.64 mi E of Stockton Resv North
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 37.670, -93.750
Large tree limbs downed near Crabtree Cove Camping Park.
Thunderstorm Wind, Phelps
- When
- June 21, 1:05 PM CST
- Where
- Phelps County, 0.69 mi N of Edgar Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.710, -91.870
Large tree limbs were reported down.
Thunderstorm Wind, Polk
- When
- June 21, 1:07 PM CST
- Where
- Polk County, 2.76 mi N of Tin Town to 3.12 mi N of Tin Town
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 37.490, -93.200
A tree fell and blocked a roadway on 240th Road northeast of Pleasant Hope.
Thunderstorm Wind, Dent
- When
- June 21, 1:21 PM CST
- Where
- Dent County, 0.55 mi E of Salem
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 37.650, -91.540
Several reports of limbs down and objects blown around were received around the town of Salem. Reports were received via social media.
Hail, Greene
- When
- June 21, 1:40 PM CST to 1:44 PM CST
- Where
- Greene County, Strafford to 0.25 mi E of Strafford
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.270, -93.120
Quarter sized hail lasted for several minutes in Strafford.
Thunderstorm Wind, Howell
- When
- June 21, 2:25 PM CST
- Where
- Howell County, West Plains
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.730, -91.850
A few power lines were reported down.
Thunderstorm Wind, Douglas
- When
- June 21, 2:50 PM CST
- Where
- Douglas County, 0.88 mi SW of Goodhope
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.910, -92.810
A large tree and many limbs were reported down in the Goodhope area.
Thunderstorm Wind, Shannon
- When
- June 21, 3:02 PM CST
- Where
- Shannon County, Venice to 1.26 mi NE of Venice
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 37.220, -91.420
Multiple large tree limbs were downed north of Eminence along Highway D and Highway 19.
Heavy Rain, McDonald
- When
- June 22, 8:30 AM CST to June 23, 8:30 AM CST
- Where
- McDonald County, 0.89 mi SE of Rocky Comfort
- Reported by
- Trained Spotter
- Coordinates
- 36.740, -94.090
A trained spotter in Rocky Comfort measured 4.00 inches of rainfall.
Heavy Rain, Newton
- When
- June 23, 12:00 AM CST to 1:00 PM CST
- Where
- Newton County, 0.88 mi SE of Fredville
- Reported by
- Public
- Coordinates
- 36.910, -94.410
The public measured 5.03 inches of rainfall since midnight.
Heavy Rain, Wright
- When
- June 23, 12:00 AM CST to 3:48 PM CST
- Where
- Wright County, 2.75 mi W of Dawson
- Reported by
- Broadcast Media
- Coordinates
- 37.250, -92.370
The public reported 3.15 inches of rain since midnight. They indicated that several creeks and streams were out of their banks.
Heavy Rain, McDonald
- When
- June 23, 5:00 AM CST to June 24, 5:00 AM CST
- Where
- McDonald County, 2.17 mi SE of Coy
- Reported by
- COOP Observer
- Coordinates
- 36.650, -94.500
A Coop Observer measured a 24 hour rainfall total of 6.13 inches.
Heavy Rain, Barry
- When
- June 23, 6:00 AM CST to June 24, 6:00 AM CST
- Where
- Barry County, 4.87 mi N of Mayflower
- Reported by
- COOP Observer
- Coordinates
- 36.590, -94.060
A Coop Observer measured a 24 hour rainfall total of 3.14 inches.
Heavy Rain, McDonald
- When
- June 23, 7:00 AM CST to June 24, 7:00 AM CST
- Where
- McDonald County, 0.55 mi W of Lanagan
- Reported by
- CoCoRaHS
- Coordinates
- 36.600, -94.460
A CoCoRaHS Observer measured a 24 hour rainfall total of 3.68 inches.
Heavy Rain, McDonald
- When
- June 23, 7:00 AM CST to June 24, 7:00 AM CST
- Where
- McDonald County, 0.69 mi S of Splitlog
- Reported by
- CoCoRaHS
- Coordinates
- 36.690, -94.470
A CoCoRaHS Observer measured a 24 hour rainfall total of 3.94 inches.
Heavy Rain, McDonald
- When
- June 23, 7:00 AM CST to June 24, 7:00 AM CST
- Where
- McDonald County, 2.07 mi S of May
- Reported by
- CoCoRaHS
- Coordinates
- 36.720, -94.530
A CoCoRaHS Observer measured a 24 hour rainfall total of 3.96 inches.
Heavy Rain, Newton
- When
- June 23, 7:00 AM CST to June 24, 7:00 AM CST
- Where
- Newton County, 1.77 mi NE of Belfast
- Reported by
- CoCoRaHS
- Coordinates
- 36.890, -94.430
A CoCoRaHS Observer measured a 24 hour rainfall total of 3.35 inches.
Flash Flood, Newton
- When
- June 23, 8:15 AM CST to 3:15 PM CST
- Where
- Newton County, 1.89 mi WNW of Stark City
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.878, -94.233
Highway 86 near East Newton High School was closed due to flooding.
Flash Flood, Newton
- When
- June 23, 8:25 AM CST to 3:15 PM CST
- Where
- Newton County, 0.69 mi S of Stella to 1.18 mi SSE of Fredville
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.760, -94.200
Multiple swift water rescues were performed near the Stella and Fairview areas, along Highways AA, HH, and D.
Flash Flood, McDonald
- When
- June 23, 8:45 AM CST to 3:15 PM CST
- Where
- McDonald County, 1.17 mi WSW of Anderson to 1.36 mi SW of Anderson
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Property damage
- $800,000
- Reported by
- Broadcast Media
- Coordinates
- 36.643, -94.449
Excessive heavy rainfall caused rapid rises to occur on the Beaver Branch and Indian Creek. A home along Beaver Branch was swept off its foundation and washed downstream. An elderly woman in the home was unable to escape and perished in the flood waters. A bridge on Main Street received significant damage from rapidly moving high water where Beaver Branch flows through the middle of town. Significant damage occurred to a building in the vicinity of the bridge. Numerous evacuations were performed by emergency crews from homes, apartments and businesses. Around 80 homes and businesses received water damage as water several inches deep entered the structures. Some structures had as much as 3 feet of water in them. The dollar damage amount is a summary for all damages in McDonald County for this event.
Flash Flood, Newton
- When
- June 23, 9:00 AM CST to 3:15 PM CST
- Where
- Newton County, 0.88 mi SW of Seneca to 1.16 mi SSW of Seneca
- Cause
- Heavy Rain
- Property damage
- $580,000
- Reported by
- Broadcast Media
- Coordinates
- 36.840, -94.610
Several post on social media showed flooding in downtown Seneca with water entering some businesses. The dollar damage amount is a summary for all damages in Newton County for this event.
Flash Flood, Barry
- When
- June 23, 9:22 AM CST to 3:15 PM CST
- Where
- Barry County, 0.55 mi E of Monett to 0.51 mi SE of Monett
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.920, -93.910
Kelly Creek was out of its banks on Broadway Street with localized flooding on US 60 and Kyler Street in Monett.
Flash Flood, Lawrence
- When
- June 23, 9:30 AM CST to 3:15 PM CST
- Where
- Lawrence County, 0.69 mi S of Pierce City to 0.49 mi S of Pierce City
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.940, -94.000
Clear Creek was flooded over the roadway on South Elm Street in Pierce City.
Flash Flood, Newton
- When
- June 23, 10:00 AM CST to 3:15 PM CST
- Where
- Newton County, 0.55 mi E of Neosho to 1.54 mi SE of Neosho
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.870, -94.360
Multiple homes were evacuated on the east side of Neosho, along Hickory Creek in the Riverside Drive, and Strafford Drive areas.
Flash Flood, Barry
- When
- June 23, 10:18 AM CST to 3:15 PM CST
- Where
- Barry County, 0.4 mi N of Exeter to 0.43 mi N of Exeter
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.676, -93.931
Flash flooding was reported in Exeter along Farm Road 1075. The report was received via social media.
Flash Flood, Barry
- When
- June 23, 10:30 AM CST to 3:15 PM CST
- Where
- Barry County, 5.23 mi WNW of Eagle Rock to 4.38 mi WNW of Eagle Rock
- Cause
- Heavy Rain
- Reported by
- Park/Forest Service
- Coordinates
- 36.590, -93.830
The low water crossing flooded near the Roaring River Fish Hatchery. In addition, Camp Grounds 2 and 3 were evacuated at Roaring River Sate Park due to flash flooding.
Thunderstorm Wind, Howell
- When
- June 23, 11:34 AM CST
- Where
- Howell County, 0.55 mi W of West Plains
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 36.730, -91.860
Several reports of tops of trees broken off in many yards. Power lines were downed. Wendys and Hardees lost signage or parts of signage. Large healthy limbs were down from high winds.
Flash Flood, Newton
- When
- June 23, 12:26 PM CST to 3:15 PM CST
- Where
- Newton County, 0.82 mi N of Racine to 0.83 mi N of Racine
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.912, -94.530
Fast running water up to 6 inches deep was running over the road Highway 86 south of Reddings Mill and north of Racine. The report was received via social media.
Flash Flood, McDonald
- When
- June 23, 1:38 PM CST to 3:15 PM CST
- Where
- McDonald County, 0.89 mi SE of Jacket to 1.44 mi SE of Jacket
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 36.510, -94.110
Highway KK was flooded and impassable at Big Sugar Creek.
Flash Flood, McDonald
- When
- June 23, 1:40 PM CST to 3:15 PM CST
- Where
- McDonald County, 3.04 mi SE of Powell to 2.98 mi SE of Powell
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 36.590, -94.140
Big Sugar Creek was flowing out of its banks across Highway 90 in multiple locations. Water was at least 7 inches deep on the road surface.
Flash Flood, McDonald
- When
- June 23, 1:43 PM CST to 3:15 PM CST
- Where
- McDonald County, 0.03 mi NE of Mountain to 0.43 mi SSW of Mountain
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 36.530, -94.130
Catalpa Road was impassable at Big Sugar Creek. Water was in excess of 8 inches deep.
Flash Flood, McDonald
- When
- June 23, 1:45 PM CST to 3:15 PM CST
- Where
- McDonald County, 0.69 mi N of Mountain to 0.66 mi N of Mountain
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 36.540, -94.130
The low water bridge on West Mountain Road near The Branded K venue was covered by at least 12 inches of fast moving water and was impassable.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Colorado, June 21, 20192 deaths · 2 events
- Tornadoes and Hail in Kentucky, June 21, 20191 death · $585,000 · EF1 · 31 events
- Hail and Damaging Winds in Missouri, June 21, 20191 death · 2 injured · $309,000 · 65 kt wind · 11 events
- Flash Flooding and Damaging Winds in Illinois, June 21, 20191 death · 2 injured · $202,000 · 65 kt wind · 12 events
- Tornadoes and Hail in Tennessee, June 21, 20192 injured · $918,000 · EF1 · 84 events
- Dust Devil in New Mexico, June 21, 201920 injured · $10,000 · 1 event
- Tornadoes and Flash Flood in Kentucky, June 21, 2019$1.4 million · EF1 · 31 events
- Hail and Damaging Winds in Georgia, June 21 to 22, 2019$635,000 · 1.5 in hail · 54 events
- Damaging Winds in Tennessee, June 21, 2019$215,000 · 65 kt wind · 13 events
- Damaging Winds in Kentucky, June 21, 2019$114,000 · 55 kt wind · 7 events
- Damaging Winds in Alabama, June 21, 20191 injured · $9,000 · 52 kt wind · 29 events
- Damaging Winds in Tennessee, June 21 to 22, 201955 kt wind · 35 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 835129, 835130, 835132, 835133, 835134, 835103, 835135, 835136, 835137, 835120, 835121, 835122, 835123, 835124, 835125, 835126, 835127, 835128, 835159, 835160, 835231, 835161, 835148, 835151, 835155, 835156, 835157, 835138, 835158, 835227, 835228, 835229, 835230.